Linear space data structures for two types of range search

B. Chazelle, H. Edelsbrunner, Discrete & Computational Geometry 2 (1987) 113–126.

Download
No fulltext has been uploaded. References only!

Journal Article | Published
Author
;
Abstract
This paper investigates the existence of linear space data structures for range searching. We examine thehomothetic range search problem, where a setS ofn points in the plane is to be preprocessed so that for any triangleT with sides parallel to three fixed directions the points ofS that lie inT can be computed efficiently. We also look atdomination searching in three dimensions. In this problem,S is a set ofn points inE 3 and the question is to retrieve all points ofS that are dominated by some query point. We describe linear space data structures for both problems. The query time is optimal in the first case and nearly optimal in the second.
Publishing Year
Date Published
1987-01-01
Journal Title
Discrete & Computational Geometry
Acknowledgement
This research was conducted while the first author was with Brown University and the second author was with the Technical University of Graz, Austria. The first author was supported in part by NSF Grant MCS 83-03925.
Volume
2
Issue
1
Page
113 - 126
IST-REx-ID

Cite this

Chazelle B, Edelsbrunner H. Linear space data structures for two types of range search. Discrete & Computational Geometry. 1987;2(1):113-126. doi:10.1007/BF02187875
Chazelle, B., & Edelsbrunner, H. (1987). Linear space data structures for two types of range search. Discrete & Computational Geometry, 2(1), 113–126. https://doi.org/10.1007/BF02187875
Chazelle, Bernard, and Herbert Edelsbrunner. “Linear Space Data Structures for Two Types of Range Search.” Discrete & Computational Geometry 2, no. 1 (1987): 113–26. https://doi.org/10.1007/BF02187875.
B. Chazelle and H. Edelsbrunner, “Linear space data structures for two types of range search,” Discrete & Computational Geometry, vol. 2, no. 1, pp. 113–126, 1987.
Chazelle B, Edelsbrunner H. 1987. Linear space data structures for two types of range search. Discrete & Computational Geometry. 2(1), 113–126.
Chazelle, Bernard, and Herbert Edelsbrunner. “Linear Space Data Structures for Two Types of Range Search.” Discrete & Computational Geometry, vol. 2, no. 1, Springer, 1987, pp. 113–26, doi:10.1007/BF02187875.

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar